Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Proof of a theorem of Saks and Sierpinski
HTML articles powered by AMS MathViewer

by Casper Goffman PDF
Bull. Amer. Math. Soc. 54 (1948), 950-952
    1. S. Saks and W. Sierpinski, Sur une propriété générale de fonctions, Fund. Math. vol. 11 (1928) pp. 105-112.
  • Henry Blumberg, The measurable boundaries of an arbitrary function, Acta Math. 65 (1935), no. 1, 263–282. MR 1555405, DOI 10.1007/BF02420947
Additional Information
  • Journal: Bull. Amer. Math. Soc. 54 (1948), 950-952
  • DOI:
  • MathSciNet review: 0028382